On the efficiency of the maximum cross section method in radiation transport theory

 pdf (127K)  / List of references

We consider two versions of the maximum cross section method for the solutions of the stationary equation of radiative transfer in dimensional inhomogeneous medium. Both are based on the application Monte-Carlo method to the summation of the Neumann series for the solution transport equation. First modification is traditional and second is based on the use of branching Markov chains. We carried out numerical comparison of these algorithms.

Keywords: radiation transfer equation, Monte-Carlo algorithms, maximum cross section method
Citation in English: Prokhorov I.V., Zhuplev A.S. On the efficiency of the maximum cross section method in radiation transport theory // Computer Research and Modeling, 2013, vol. 5, no. 4, pp. 573-582
Citation in English: Prokhorov I.V., Zhuplev A.S. On the efficiency of the maximum cross section method in radiation transport theory // Computer Research and Modeling, 2013, vol. 5, no. 4, pp. 573-582
DOI: 10.20537/2076-7633-2013-5-4-573-582
Views (last year): 4. Citations: 2 (RSCI).

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus